Alert archive / Texas / Freeze Warnings in 2005
Freeze Warning 4, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this freeze warning at Nov 15, 2005, 4:40 PM CST for 10 counties in Texas. It took effect at Nov 16, 2005, 12:00 AM CST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2005, 4:40 PM CST (22:40 UTC)
- In effect from
- Nov 16, 2005, 12:00 AM CST
- Expired
- Nov 16, 2005, 4:21 AM CST
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
Counties Bandera County, TX, Blanco County, TX, Burnet County, TX, Edwards County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX, Llano County, TX, Real County, TX, Val Verde County, TX
The radar
The Austin/San Antonio radar (KEWX), 131 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 10.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1369 J/kg
- Mixed-layer CIN
- -297 J/kg
- Mixed-layer LCL
- 1131 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEWX 152240 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 440 PM CST TUE NOV 15 2005 ...WIND ADVISORY THIS AFTERNOON AND EVENING FOR THE EASTERN TWO THIRDS OF SOUTH CENTRAL TEXAS... ...FREEZE WARNING IN EFFECT LATE TONIGHT FOR THE HILL COUNTRY... .A STRONG COLD FRONT WILL USHER MUCH COLDER AIR INTO SOUTH CENTRAL TEXAS THIS AFTERNOON AND EVENING. A STRONG PRESSURE GRADIENT WILL RESULT IN NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 MPH. THE GUSTINESS SHOULD CEASE AND THE SUSTAINED SPEEDS DROP TO 15 TO 25 MPH BY LATE EVENING. TEMPERATURES WILL DROP TO FREEZING AS WINDS CONTINUE TO DECREASE. TXZ171-172-186>190-160300- /O.NEW.KEWX.FZ.W.0004.051116T0600Z-051116T1300Z/ /O.CON.KEWX.WI.Y.0002.000000T0000Z-051116T0300Z/ LLANO-BURNET-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- INCLUDING THE CITIES OF...LLANO...BURNET...KERRVILLE...BANDERA... FREDERICKSBURG...BOERNE...BLANCO 440 PM CST TUE NOV 15 2005 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. A STRONG COLD FRONT AND GUSTY NORTH TO NORTHWEST WINDS HAVE USHERED MUCH COLDER AIR INTO THE REGION. THE GUSTINESS SHOULD CEASE AND SUSTAINED WINDS DECREASE TO 15 TO 25 MPH BY LATE EVENING. WITH CLEAR SKIES AND LIGHTER WINDS LATER TONIGHT, TEMPERATURES WILL RADIATE DOWN TO FREEZING OVER THE CENTRAL HILL COUNTRY AFTER MIDNIGHT. THE COOLING WILL CONTINUE WITH FREEZING TEMPERATURES BEING FELT DOWN THE RIVER VALLEYS OF THE HILL COUNTRY TO THE ESCARPMENT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ TXZ183>185-160645- /O.NEW.KEWX.FZ.W.0004.051116T0600Z-051116T1300Z/ VAL VERDE-EDWARDS-REAL- INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY 440 PM CST TUE NOV 15 2005 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY. A STRONG COLD FRONT HAS USHERED MUCH COLDER AIR INTO THE REGION. THE GUSTINESS SHOULD CEASE AND SUSTAINED WINDS SPEEDS GRADUALLY DECREASE OVERNIGHT. WITH CLEAR SKIES AND LIGHTER WINDS LATER TONIGHT, TEMPERATURES WILL RADIATE DOWN TO FREEZING LEVEL SHORTLY AFTER MIDNIGHT. BELOW FREEZING TEMPERATURES WILL BE FELT OVER THE VAL VERDE COUNTY NORTH OF LAKE AMISTAD AND ACROSS ALL OF EDWARDS AND REAL COUNTIES UNTIL SUNRISE WEDNESDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ TXZ173-191>194-204>209-219>225-160300- /O.CON.KEWX.WI.Y.0002.000000T0000Z-051116T0300Z/ WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE- CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- LAVACA- INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN... BASTROP...GIDDINGS...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...PEARSALL...PLEASANTON... FLORESVILLE...KARNES CITY...GONZALES...CUERO...HALLETTSVILLE 440 PM CST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. A STRONG COLD FRONT AND GUSTY NORTH TO NORTHWEST WINDS WILL USHER MUCH COLDER AIR INTO THE REGION THIS AFTERNOON AND EVENING. THE GUSTINESS SHOULD CEASE AND SUSTAINED WINDS DECREASE TO 15 TO 25 MPH BY LATE EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS74 KEWX 160248 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 848 PM CST TUE NOV 15 2005 ...WIND ADVISORY WILL EXPIRE FOR THE EASTERN TWO THIRDS OF SOUTH CENTRAL TEXAS... ...FREEZE WARNING IN EFFECT LATE TONIGHT FOR THE HILL COUNTRY... .A STRONG COLD FRONT USHERED MUCH COLDER AIR INTO SOUTH CENTRAL TEXAS. THE BUILDING HIGH PRESSURE WILL ALLOW WINDS TO DECREASE THROUGHOUT THE NIGHT. TEMPERATURES WILL DROP TO FREEZING OVER THE HILL COUNTRY AS WINDS CONTINUE TO DECREASE. TXZ171-172-186>190-161100- /O.EXP.KEWX.WI.Y.0002.000000T0000Z-051116T0300Z/ /O.CON.KEWX.FZ.W.0004.051116T0600Z-051116T1300Z/ LLANO-BURNET-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- INCLUDING THE CITIES OF...LLANO...BURNET...KERRVILLE...BANDERA... FREDERICKSBURG...BOERNE...BLANCO 848 PM CST TUE NOV 15 2005 ...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY... THE WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY. WITH CLEAR SKIES AND DECREASING WINDS, TEMPERATURES WILL RADIATE DOWN TO FREEZING OVER THE CENTRAL HILL COUNTRY AFTER MIDNIGHT. THE COOLING WILL CONTINUE WITH FREEZING TEMPERATURES BEING FELT DOWN THE RIVER VALLEYS OF THE HILL COUNTRY TO THE ESCARPMENT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ TXZ173-191>194-204>209-219>225-160400- /O.EXP.KEWX.WI.Y.0002.000000T0000Z-051116T0300Z/ WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE- CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- LAVACA- INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN... BASTROP...GIDDINGS...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...PEARSALL...PLEASANTON... FLORESVILLE...KARNES CITY...GONZALES...CUERO...HALLETTSVILLE 848 PM CST TUE NOV 15 2005 ...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING. SUSTAINED WIND SPEEDS CONTINUE TO DECREASE AS HIGH PRESSURE BUILD INTO TEXAS. NORTH WINDS OF 10 TO 20 MPH WILL PREVAIL THROUGH THE REST OF THE NIGHT. $$ TXZ183>185-161100- /O.CON.KEWX.FZ.W.0004.051116T0600Z-051116T1300Z/ VAL VERDE-EDWARDS-REAL- INCLUDING THE CITIES OF...DEL RIO...ROCKSPRINGS...LEAKEY 848 PM CST TUE NOV 15 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CST WEDNESDAY. WITH CLEAR SKIES AND DECREASING WINDS, TEMPERATURES WILL RADIATE DOWN TO FREEZING LEVEL SHORTLY AFTER MIDNIGHT. BELOW FREEZING TEMPERATURES WILL BE FELT OVER THE VAL VERDE COUNTY NORTH OF LAKE AMISTAD AND ACROSS ALL OF EDWARDS AND REAL COUNTIES BEFORE SUNRISE WEDNESDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS74 KEWX 161021 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 421 AM CST WED NOV 16 2005 ...A FREEZE WARNING HAS BEEN ISSUED FOR TONIGHT FOR ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY... .A SURFACE RIDGE HIGH PRESSURE WILL BUILD ACROSS THE REGION TONIGHT ALLOWING FOR MAXIMUM RADIATIONAL COOLING. THIS SHOULD BE THE COLDEST NIGHT SO FAR THIS FALL ACROSS SOUTH CENTRAL TEXAS AND THE TEXAS HILL COUNTRY. TXZ171-172-183>190-162230- /O.CAN.KEWX.FZ.W.0004.000000T0000Z-051116T1300Z/ /O.NEW.KEWX.FZ.W.0005.051117T0900Z-051117T1400Z/ LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO- INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO 421 AM CST WED NOV 16 2005 ...FREEZE WARNING IS CANCELLED FOR THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY. THE FREEZE WARNING FOR TONIGHT INCLUDES THE FOLLOWING COUNTIES OF THE HILL COUNTRY AND EDWARDS PLATEAU... LLANO...BURNET...VAL VERDE...EDWARDS...REAL...KERR...BANDERA... GILLESPIE...KENDALL AND BLANCO. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ TXZ173-191>194-202>209-217>225-228-162230- /O.NEW.KEWX.FZ.W.0005.051117T0900Z-051117T1400Z/ WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA- WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN... BASTROP...GIDDINGS...BRACKETTVILLE...UVALDE...HONDO... SAN ANTONIO...NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE... EAGLE PASS...CRYSTAL CITY...PEARSALL...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETTSVILLE...CARRIZO SPRINGS 421 AM CST WED NOV 16 2005 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY. THE FREEZE WARNING INCLUDES THE FOLLOWING COUNTIES OF SOUTH CENTRAL TEXAS... WILLIAMSON...HAYS...TRAVIS...BASTROP...LEE...KINNEY...UVALDE... MEDINA...BEXAR...COMAL...GUADALUPE...CALDWELL...FAYETTE...MAVERICK... ZAVALA...FRIO...ATASCOSA...WILSON...KARNES...GONZALES...DE WITT... LAVACA AND DIMMIT. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this freeze warning went out at Nov 15, 3:20 PM CST, 1 hour 20 minutes earlier.
Area forecast discussion, Nov 15, 3:20 PM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 320 PM CST TUE NOV 15 2005 .DISCUSSION... THE COLD FRONT HAS BECOME LESS DEFINED ON SATELLITE IMAGERY OVER THE PAST SEVERAL HOURS BUT SURFACE OBS INDICATE THAT THE FRONTAL BOUNDARY HAS CLEARED A LAREDO TO CONROE LINE. TEMPERATURES ARE SLOWLY DROPPING BEHIND THE FRONT BUT WILL BEGIN TO PLUMMET ONCE THE SUN SETS. STRONG AND GUSTY NORTHERLY WINDS WILL CONTINUE ACROSS THE CWA THROUGH TOMORROW AFTERNOON. DUE TO THESE HIGH WINDS AND VERY DRY AIR BEHIND THE FRONT...A RED FLAG WARNING WILL BE IN EFFECT FROM 6 PM CST TONIGHT THROUGH 6 PM CST WEDNESDAY. GFS MOS HAS BEEN TOO WARM WITH MIN TEMPS OVER THE NEXT SEVERAL MORNINGS...WENT WITH LOWS CLOSER TO NAM GUIDANCE THAN GFS THROUGH FRIDAY MORNING. NEAR FREEZING TEMPERATURES TOMORROW MORNING WILL BE LIMITED TO THE HILL COUNTRY. WILL LIKELY SEE SUB-FREEZING TEMPERATURES OVER ALMOST ALL OF THE CWA THURSDAY MORNING. DAYTIME HIGHS WILL HOVER NEAR 60 TOMORROW AND BEGIN A SLOW WARMING TREND OVER THE NEXT FEW DAYS. THE EXTENDED FORECAST SHOWS A SERIES OF REINFORCING FRONTS AND RETURN FLOW. THIS PATTERN WILL KEEP SOUTH CENTRAL TEXAS NEAR CLIMATOLOGICAL NORMS FOR TEMPERATURES AND VERY DRY OVER THE NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 38 60 30 60 / 0 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 35 61 30 59 / 0 0 0 0 DEL RIO INTL AIRPORT 38 61 32 63 / 0 0 0 0 SAN ANTONIO INTL AIRPORT 36 60 33 64 / 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM TUESDAY FOR THE FOLLOWING COUNTIES: ATASCOSA... BANDERA... BASTROP... BEXAR... BLANCO... BURNET... CALDWELL... COMAL... DE WITT... FAYETTE... FRIO... GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL... KERR... LAVACA... LEE... LLANO... MEDINA... TRAVIS... WILLIAMSON... AND WILSON. RED FLAG WARNING FROM 6 PM TUESDAY TO 6 PM WEDNESDAY FOR THE FOLLOWING COUNTIES: ATASCOSA... BANDERA... BASTROP... BEXAR... BLANCO... BURNET... CALDWELL... COMAL... DE WITT... DIMMIT... EDWARDS... FAYETTE... FRIO... GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL... KERR... KINNEY... LAVACA... LEE... LLANO... MAVERICK... MEDINA... REAL... TRAVIS... UVALDE... VAL VERDE... WILLIAMSON... WILSON... AND ZAVALA. && 25/04
Hazardous weather outlook, Nov 15, 3:55 PM CST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 355 PM CST TUE NOV 15 2005 TXZ171>173-183>194-202>209-217>225-228-161200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO- ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 355 PM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT HAS MOVED SOUTH OF SOUTH CENTRAL TEXAS. A WIND ADVISORY IS IN EFFECT UNTIL 9 PM THIS EVENING ALONG AND EAST OF A LINE FROM JUNCTION TO SABINAL AND COTULLA. THIS INCLUDES THE CITIES OF SAN ANTONIO AND AUSTIN. NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED. A RED FLAG WARNING IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM WEDNESDAY FOR ALL OF SOUTH CENTRAL TEXAS. THIS IS DUE TO A COMBINATION OF STRONG WINDS AND LOWERING RELATIVE HUMIDITIES. TEMPERATURES WILL FALL BELOW FREEZING ACROSS PORTIONS OF THE HILL COUNTRY IN WIND SHELTERED LOCATIONS FOR A FEW HOURS JUST BEFORE SUNRISE. A FREEZE ADVISORY MAY BE NEEDED SHOULD WINDS DECREASE MORE THAN FORECAST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY TEMPERATURES AT OR BELOW FREEZING ARE EXPECTED TO OCCUR LATE WEDNESDAY NIGHT INTO THURSDAY MORNING ACROSS MUCH OF SOUTH CENTRAL TEXAS AS HIGH PRESSURE SETTLES OVER TEXAS. A FREEZE WARNING FOR LATE WEDNESDAY NIGHT AND THURSDAY MORNING WILL LIKELY BE ISSUED BY WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 3:56 AM CST | Wind Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.